Branching and tree indexed random walks on fractals

András Telcs, Nicholas C. Wormald

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)


This paper deals with the recurrence of branching random walks on polynomially growing graphs. Amongst other things, we demonstrate the strong recurrence of tree indexed random walks determined by the resistance properties of spherically symmetric graphs. Several branching walk models are considered to show how the branching mechanisminfluences the recurrence behaviour.

Original languageEnglish
Pages (from-to)999-1011
Number of pages13
JournalJournal of Applied Probability
Issue number4
Publication statusPublished - 1999
Externally publishedYes


  • Branching process
  • Branching random walk
  • Fractal
  • Random walk

Cite this